An aspect of local property for the convergence of Jacobi series.
Bollettino della Unione matematica italiana, Série 3, Tome 17 (1962) no. 1, pp. 98-107
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
@article{BUMI_1962_3_17_1_a14,
author = {Pandey, G. S.},
title = {An aspect of local property for the convergence of {Jacobi} series.},
journal = {Bollettino della Unione matematica italiana},
pages = {98--107},
year = {1962},
volume = {Ser. 3, 17},
number = {1},
zbl = {0108.27502},
mrnumber = {138809},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_1962_3_17_1_a14/}
}
Pandey, G. S. An aspect of local property for the convergence of Jacobi series.. Bollettino della Unione matematica italiana, Série 3, Tome 17 (1962) no. 1, pp. 98-107. http://geodesic.mathdoc.fr/item/BUMI_1962_3_17_1_a14/